# SDR AALA2019111219012

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 57,502 hours, 16,281 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 783050
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT 17,000 TURNED OFF APU IAW PROCEDURE. CLIMED ON SINGLE PACK SINGLE SOURCE ON RIGHT PACK.  NOTICED CABIN CLIMBING UNCONTROLABLE @ 30,000.  INIATED DECENT TO 10,000 RT PACK WAS INOPERTIVE, INOP PACK OFF LIGHT ILLIMINATED ON GROUND AFTER LANDING. MAINTENANCE FOUND THE R/ACM TURBINE OUTLET DUCT SEPERATED, WITH THE UPPER DUCT SEAL ATTACHING CABLE SHEARED AND THE LOWER CABLE BALL PULLED THRU THE TURBINE MOUNTING CASTING. REMOVED AND REPLACED RIGHT PACK ACM IAW AMM 21-51-03. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
